Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Interpolation and functions analytic interior to the unit circle


Author: J. L. Walsh
Journal: Trans. Amer. Math. Soc. 34 (1932), 523-556
MSC: Primary 30E05
DOI: https://doi.org/10.1090/S0002-9947-1932-1501650-3
MathSciNet review: 1501650
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30E05

Retrieve articles in all journals with MSC: 30E05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1932-1501650-3
Article copyright: © Copyright 1932 American Mathematical Society